# SDR IPXA2014042882801

- Difficulty date: April 26, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- Aircraft time: 21,320 hours, 14,148 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545733
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-11 INSPECTION, MAIN CABIN FLOOOR PANEL 232XGF IS DAMAGED.  FABRICATED NEW FLOOR PANEL IAW SREO B757-5320-9692-H.
